DOCUMENTA MATHEMATICA, Vol. 19 (2014), 209-246

Timo Richarz

A New Approach to the Geometric Satake Equivalence

I give another proof of the geometric Satake equivalence from I. Mirkovic and K. Vilonen \cite{MV} over a separably closed field. Over a not necessarily separably closed field, I obtain a canonical construction of the Galois form of the full $L$-group.

2010 Mathematics Subject Classification: 14M15, 20G05

Keywords and Phrases:

Full text: dvi.gz 81 k, dvi 231 k, ps.gz 402 k, pdf 361 k.


Home Page of DOCUMENTA MATHEMATICA